KOPS - Das Institutionelle Repositorium der Universität Konstanz

Optimal decay rates and global existence for a semilinear Timoshenko system with two damping effects

Optimal decay rates and global existence for a semilinear Timoshenko system with two damping effects

Zitieren

Dateien zu dieser Ressource

Dateien Größe Format Anzeige

Zu diesem Dokument gibt es keine Dateien.

RACKE, Reinhard, Weike WANG, Rui XUE, 2017. Optimal decay rates and global existence for a semilinear Timoshenko system with two damping effects. In: Mathematical Methods in the Applied Sciences. 40(1), pp. 210-222. ISSN 0170-4214. eISSN 1099-1476

@article{Racke2017Optim-32814, title={Optimal decay rates and global existence for a semilinear Timoshenko system with two damping effects}, year={2017}, doi={10.1002/mma.3983}, number={1}, volume={40}, issn={0170-4214}, journal={Mathematical Methods in the Applied Sciences}, pages={210--222}, author={Racke, Reinhard and Wang, Weike and Xue, Rui} }

<rdf:RDF xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:dcterms="http://purl.org/dc/terms/" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/32814"> <dc:contributor>Xue, Rui</dc:contributor> <dc:creator>Xue, Rui</dc:creator> <dc:creator>Racke, Reinhard</dc:creator> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2017-02-10T09:56:35Z</dc:date> <dc:contributor>Wang, Weike</dc:contributor> <dcterms:title>Optimal decay rates and global existence for a semilinear Timoshenko system with two damping effects</dcterms:title> <dc:language>eng</dc:language> <dcterms:issued>2017</dcterms:issued> <dcterms:abstract xml:lang="eng">In this paper, we study a semilinear Timoshenko system having two damping effects. The observation that two damping effects might lead to smaller decay rates for solutions in comparison with one damping effect is rigorously proved here in providing optimality results. Moreover, the global well-posedness for small data in a low regularity class is presented for a larger class of nonlinearities than previously known and proved by a simpler approach.</dcterms:abstract> <dc:contributor>Racke, Reinhard</dc:contributor> <dc:creator>Wang, Weike</dc:creator> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/32814"/> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2017-02-10T09:56:35Z</dcterms:available> </rdf:Description> </rdf:RDF>

Das Dokument erscheint in:

Versionsgeschichte

Version Dokument Datum Zusammenfassung Publikationsstatus

* Ausgewählte Version

KOPS Suche


Stöbern

Mein Benutzerkonto